Phase-mixing poloidal Alfvén wave polarisations

Mann, I.R. and Wright, A.N. and Hood, A.W. (1997) Phase-mixing poloidal Alfvén wave polarisations. Advances in Space Research, 20 (3). pp. 489-492. ISSN 0273-1177

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Advances in Space Research
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2202
Subjects:
ID Code:
35239
Deposited By:
Deposited On:
20 Jan 2011 15:02
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:04